# SDR RAIA00506012

- Difficulty date: June 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 18,125 hours, 20,354 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Loose
- Location: Stall Warning Sy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5446 - JLN - RIGHT HAND STALL SYSTEM WILL NOT TEST.  MAINTENANCE RESECURED LOOSE CONNECTION.  OPS CHECKED GOOD.
